New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Anxiety and panick attacks
4 Replies
axxie - October 19

Hi everyone, I've been having problems at work and it's making me have anxiety and panick attacks. I suppose to finish work in December, but I've been having problems, concertrating and so I sent an email to my boss, saying until some conflicts were dealt with, that I would continue to have anxiety attacks and that I would'nt be able to return. I may have to stay home, if I can't control my anxiety attacks.

They seem to bother more at night then during the day. Does anyone know why?

 

Noca - October 19

I had crazy anxiety all my life. My anxiety is worse during the day for me. If I take a Xanax or Klonopin however, my anxiety diminishes greatly. I would ask your doctor about having some benzos like that to fight your anxiety, tho only when you need it.

 

kvc33 - October 19

It is not uncommon to have panic attacks long after a stressful event. It is like the brain and body stores the stress and releases panic chemicals later on. During the day you are probably more active both physically and mentally and while the brain is engaged with something else it has less chance to go into the panic response. Your brain is seeing the situation you are in as a threat and is trying to protect you by creating anxiety. You are worried about not being able to do your job and so this is creating these attacks. Tell yourself that not being able to work is okay and that you will be alright if you have to quit, do deep breathing exercises, and accept yourself as you are. Although a panic attack can feel as though you are dying (I've had them), you will not have a heart attack or anything like that. Some people have lots of panic attacks.

 

Stacey373 - October 19

Hi Axxie - I've noticed I've been having alot of anxiety at night too. I've been dealing with some stressful stuff lately and when I try to go to sleep at night I suddenly have a million thoughts running through my mind! (my body will be all shaky too)
My doctor won't give me Xanax or even sleeping meds...I take 2 muscle relaxers instead. I've noticed that if I'm having alot of anxiety, I will take the muscle relaxers and then lay in bed taking deep breaths and try to stop my brain from thinking "too much." Basically I try to do all those "meditating" exercises to calm down.

I'm sure that you are having these problems because of work and stressing over all of that. Once you retire from work, it should all go away. Probably doesn't help you much right now, but at least it will go away!

Take Care, Stacey :o)

 

axxie - October 21

I had a repeat when I took a sleeping pill, I felt at peace and was able to sleep.

My mind runs hundred miles a minute and I can't get it to turn itself off, I sometimes fall asleep during the day if I can rest, and then it's starts all over again.

I think my main problem is I am unhappy about working and that I have to apply for disability and I feel like such a failure, and I'm stressing about money, and what shall I do when I stay home, I am at home this week, and I've basically wanted to do nothing. I don't want to eat, don't want to fix dinner, but end up doing dinner anyway. When we go out, for a car ride, after 20 or 30 minutes, I want to go home and veg, this is where I'm comfortable. there are times, I don't even want to go outside, and I know once I'm outside I feel better.

If I make into work, then I feel happy that I made it to work, and if I can have a good day then I'm ok, but it's so hard for me, to even get up, it's like I don't have the will power to get up.

They gave me new pain pills my ralivia and they work, I feel less pain, so I'm able to move about, but I feel I must be going into a depression.

I hate confrontation and I despize the work I'm doing, it's not challenging and I look like I'm lost. They gave me hormones to take, and I do take them and I feel better for a short while then it's like this big black cloud comes and rest on my parade and then I can't enjoy anything.

Maybe I'm depressed again, and I really don't know what pill they'll give me, because most of them don't help me.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question